# SDR TWAA9815903

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NR 4 CABIN CHAIR TRACK CORRODED AT STA 218 TO 237.  CORRODED SECTION OF TRACK REMOVED AND NEW SECTION INSTALLED WITH EXISTING HARDWARE.
